# SDR FDEA202507251323

- Difficulty date: July 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63112
- Aircraft time: 8,932 hours, 4,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Damaged
- Location: Zone 200
- Part time: 8,932 hours, 4,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN MCC FLOOR PANEL 242SFF. MCC FLOOR PANEL 242SFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4B FIG 201 SHEET 2   REV 92, APR 15,2025.
